# SDR SWIA201231232

- Difficulty date: July 9, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 27,474 hours, 37,506 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECTED GEARS DOWN AND ALL 3 GEARS FAILED TO GO DOWN.  (FLT 6263)  REPLACED LANDING GEAR RELAY BOX AND LANDING GEAR SELECTOR HANDLE.  P/N 120-61110-001, S/N OFF 120353 AND P/N 120-38594-501, S/N OFF 257613-313.
